Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

147 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for recurrent lump in neck and TB

Answered by
Dr.
Dr. Deepak Sundriyal

Oncologist

Practicing since :2005

Answered : 1546 Questions

default
Posted on Thu, 29 Oct 2015 in Lymphoma
Question: She was detected with tubercolosis,then surgery was done to remove the lump on neck.biopsy was done but came negative.then another lump appeared below the previous site and fancy was done again n again tb was found.doc gave some medication which made her weak.then we took her to Cmc vellore.their fancy didn't get tab,and biosy came for low grade nhl and they treated her with radiotherapy and she was in remision for a year until this new lump came on neck in just 1 night.a new lump came on neck in just 1 night.is it a replase.she has pain in head and ear and neck?what shall we do, she is on her way to vellore.
doctor
Answered by Dr. Deepak Sundriyal 44 minutes later
Brief Answer:
She requires painkillers followed by biopsy if required

Detailed Answer:
Hello dear. from the overnight growth pattern it does not seem relapse. However , definite diagnosis can only be told by biopsy. At present she requires only antibiotics and pain killers if it look like infective node. If it does not subside or grows further, biopsy is advisable. Hope it is clear.
Thanks and regards
Above answer was peer-reviewed by : Dr. Neel Kudchadkar
doctor
default
Follow up: Dr. Deepak Sundriyal 19 hours later
I talked to her today and she seems to feel a little better but the pain is still there due to the lump on the neck.
Nothing can be a more good news, if this turns out to be just an infectious node or boil.
Will they perform some tests right away there to able to detect if it is something else or just an infectious node.
I have a question, she keeps getting something especially in the neck area.NOw its almost time for her 6 months check up too.
doctor
Answered by Dr. Deepak Sundriyal 3 minutes later
Brief Answer:
Hello. A short course of antibiotics is advisable.

Detailed Answer:
Hello again. In best opinion, a short course of antibiotics is advisable. There is no urgency to go for a needle aspiration or biopsy. As relapse nodes are rarely painful, i still feel they r infective nodes.
If nodes do not subside then biopsy can be done.
Cause of repeated infected nodes can be a scalp infection or skin infection. An opinion from a dermatologist is suggested.
Thanks and regards once again. please do not worry
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Medical Procedures

Recent questions on  Skin infection

doctor1 MD

Patient had a severe skin reaction - scalp to feet, from cortisone cream. Skin peeling, pus underneath, crusts with blood oozing. How do you treat the person. New skin forms, just to crust again and then peel off. Skin looks then like dried mud with blood oozing from cracks. Elderly man, has had repeated skin infections. Stay in the Tropics in East Africa. Diagnosed ? Steven Johnsons syndrome.

doctor1 MD

Sir

I am a 21 year old. I have been suffering with wrinkles and rashes on glans for the past 1and a half year. I saw a physician who tested my sugar levels ( which came out to be normal). He then said that this might be due some allergy and recommended flutibact gel which i applied for about 3 months and allegra 120 which i had for about 2 months. Around 1 year back, this turned into a skin infection and the physician recommended Candid- b cream. I applied that for about 3 weeks and the infection was gone completely. But the wrinkles (Or rashes)are still there.earlier the rashes were confined to the bottom of the glans Only but now they cover the whole of the glans. I have never any pain, itching or any sort of uncomfortable feeling while urinating or otherwise. Currently the whole of the skin on the glans is loose and the only problem I face is while removing the foreskin which kind of gets stuck on the loose skin but still there is no pain. Please advise

doctor1 MD

Hi Doctor, I am having skin infection on neck, eyebrow and ares near the eyes from last 6 months. I was prescribed Nuforce Cream, arythromycin tablets and tricot tablets. Infection decrease when i take medicine but it increases when I stop using them. Please help, its is very irritating.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and is not going away...I had read somewhere in the webmd website that facial rashes are the first sign...

doctor1 MD

A month ago I had surgery for an anal fissure. That surgery was successful. Unfortunately, I developed an abscess whee the doctor used numbing medication. The location is just outside the anus. The doctor, a colorectal surgeon, drained the abscess 2 days ago and inserted a drain tube. He said the abscess was about the diameter of a golf ball. However, he did not comment on the red swelling sensitive skin about 5 inches away from the abscess. The original abscess appears to be filling back up but not draining despite many sitz baths. I also did not get an antibiotic for what I believe is a skin infection in the outlying areas. Due to the back and forth visits trying to have this resolved, I am loosing confidence in him. I want to get a second opinion but don't know what type of doctor is best to see for an abscess. Any guidance is appreciated.

doctor1 MD

I am experiencing some tingling , slight swelling and tender to the touch on the right side of my face it began about a week ago along the upper side of the cheek bone and has since moved lower into my jaw and also up on the side of my head above...

doctor1 MD

Hi, I had/have a rash or something after a skin infection on left forearm. Er Doc said it Might allergy to the antibiotics. I got the rash 3 days after taking Keflex for 10 days. The rash got bigger for almost a week before it flattened out and...